Header menu link for other important links
Phase synchronization in fractional differential chaotic systems
Published in Elsevier
Volume: 372
Issue: 14
Pages: 2350 - 2354
We propose an analytical justification for phase synchronization of fractional differential equations. This justification is based upon a linear stability criterion for fractional differential equations. We then investigate the existence of phase synchronization in chaotic forced Duffing and Sprott-L fractional differential systems of equations. Our numerical results agree with those analytical justifications. © 2007 Elsevier B.V. All rights reserved.
About the journal
JournalData powered by TypesetPhysics Letters, Section A: General, Atomic and Solid State Physics
PublisherData powered by TypesetElsevier
Open AccessNo